Does bee pollen make you feel lethargic?

Hi Angela,

I had been taking a tablespoon of raw bee pollen daily. However, after about 5 days I start getting lethargic. I feel great from the positive effects of bee pollen, but I just get this lethargic and spacy thing going on. Any idea what causes this? I am not taking anything else like medications that would contribute to this.

Thank you,

Marc


Hi Marc,
It shouldn't make you feel lethargic and I have never encountered this symptom but it is always possible that you're responded in a very unique way. I would suggest that you discontinue your use of bee pollen and monitor very closely if the lethargy goes away. Its very possible that you are having a mild reaction to the bee pollen.

Let me know how this goes.

Bee healthy,
Angela

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to The Bee Pollen Forum.


These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease. If you are pregnant, nursing, taking medication, or have a medical condition, consult your physician before using this product.

Disclaimer: The information on Bee Pollen Buzz.com is provided for educational purposes only and is not intended to treat, diagnose or prevent any disease. The information on this website is not intended to replace a one-on-one relationship with a qualified health care professional and is not intended as medical advice. It is intended as a sharing of knowledge and information from the research and experience of Angela Ysseldyk and her community. We encourage you to make your own health care decisions based upon your research and in partnership with a qualified heath care professional.

© Copyright 2017 Bee-Pollen-Buzz.com & BPB Health Solutions Inc.   |   All Rights Reserved   |   Terms of Use, Privacy Policy & Disclaimer